Alexander  Domoshnitsky
Alexander Domoshnitsky
Ariel University , Department of Computer Science and Mathematics
Verified email at ariel.ac.il
Title
Cited by
Cited by
Year
Nonoscillation theory of functional differential equations with applications
RP Agarwal, L Berezansky, E Braverman, A Domoshnitsky
Springer, 2012
2002012
Asymptotic and oscillation properties of the first order linear scalar functional differential equations
S.A,Gusarenko , A.I., Domoshnitskii
Differ. Equ 25 25 (12), 1480-1491, 1989
77*1989
Nonoscillation of first order impulse differential equations with delay
A Domoshnitsky, M Drakhlin
Journal of Mathematical Analysis and Applications 206 (1), 254-269, 1997
631997
On equations with delay depending on solution
A Domoshnitsky, M Drakhlin, E Litsyn
Nonlinear analysis 49 (5), 689-701, 2002
572002
An optimal double inequality between power-type Heron and Seiffert means
YM Chu, MK Wang, YF Qiu
Journal of Inequalities and Applications 2010, 1-11, 2010
432010
Maximum principles and nonoscillation intervals for first order Volterra functional differential equations
A Domoshnitsky
Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal 15 (6), 769, 2008
422008
Floquet theory and stability of nonlinear integro-differential equations
R Agarwal, M Bohner, A Domoshnitsky, Y Goltser
Acta Mathematica Hungarica 109 (4), 305-330, 2005
382005
Stability of the second order delay differential equations with a damping term
L Berezansky, E Braverman, A Domoshnitsky
Differential equations and dynamical systems 16 (3), 185-205, 2008
362008
Nonoscillation and positivity of solutions to first order state-dependent differential equations with impulses in variable moments
A Domoshnitsky, M Drakhlin, E Litsyn
Journal of Differential Equations 228 (1), 39-48, 2006
322006
Gronwall-Bellman-type integral inequalities and applications to BVPs
CJ Chen, WS Cheung, D Zhao
Journal of Inequalities and Applications 2009, 1-15, 2009
282009
Nonoscillation, maximum principles, and exponential stability of second order delay differential equations without damping term
A Domoshnitsky
Journal of Inequalities and Applications 2014 (1), 361, 2014
272014
Nonnegativity of the Cauchy matrix and the stability of a system of linear differential equations with retarded argument
AI Domoshnitskii, MV Sheina
Differentsial'nye Uravneniya 25 (2), 201-208, 1989
27*1989
Unboundedness of solutions and instability of differential equations of the second order with delayed argument
A Domoshnitsky
Differential and Integral Equations 14 (5), 559-576, 2001
262001
One approach to study of stability of integro-differential equations
A Domoshnitsky, Y Goltser
Nonlinear Analysis: Theory, Methods & Applications 47 (6), 3885-3896, 2001
252001
Stability and estimate of solution to uncertain neutral delay systems
A Domoshnitsky, M Gitman, R Shklyar
Boundary Value Problems 2014 (1), 55, 2014
212014
Approach to study of bifurcations and stability of integro-differential equations
A Domoshnitsky, YM Goltser
Mathematical and computer modelling 36 (6), 663-678, 2002
212002
Nonnegativity of the Cauchy matrix and exponential stability of a neutral type system of functional differential equations
D Bainov, A Domoshnitsky
Extracta Mathematicae 8 (1), 75-82, 1993
211993
A QUESTION CONCERNING LINEAR-DIFFERENTIAL INEQUALITIES. 1.
NV Azbelev, AI Domoshnitskii
Differential Equations 27 (3), 257-263, 1991
211991
Sturm's theorem for equations with delayed argument
A Domoshnitsky
Georgian Mathematical Journal 1 (3), 267-276, 1994
201994
Extension of the Sturm theorem to equations with retarded argument
AI Domoshnitskii
Differentsial'nye Uravneniya 19 (9), 1475-1482, 1983
181983
The system can't perform the operation now. Try again later.
Articles 1–20